# SDR R61A202003090389

- Difficulty date: March 9, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N733YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000539
- Aircraft time: 10,860 hours, 7,301 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Part number: 17116240408
- Part serial: 0000879931
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINGLET FRONT SPAR CRACKED. RH WINGLET ASSY REPLACED IAW AMM 57-30-00/400 AND IAW 170EO-57-30-0000_1
